# SDR NSVA2011007

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 6,095 hours, 5,919 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Faulty
- Location: Nr 2 Intake
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO BURNING SMELL THROUGHOUT THE AIRCRAFT.  THE "NR 2 ENG ADAPT" ILLUMINATED ON EFIS, 30 SECONDS LATER CIRCUIT BREAKER POPPED.  INSPECTED FOR DAMAGE, NO DAMAGE FOUND.  PLACED NR 2 INTAKE HEAT ON MEL.
